Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Derived invariance of support varieties


Authors: Julian Külshammer, Chrysostomos Psaroudakis and Øystein Skartsæterhagen
Journal: Proc. Amer. Math. Soc. 147 (2019), 1-14
MSC (2010): Primary 16E40, 16E65, 18E30; Secondary 16G10
DOI: https://doi.org/10.1090/proc/13302
Published electronically: October 22, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The (Fg) condition on Hochschild cohomology as well as the support variety theory are shown to be invariant under derived equivalence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16E40, 16E65, 18E30, 16G10

Retrieve articles in all journals with MSC (2010): 16E40, 16E65, 18E30, 16G10


Additional Information

Julian Külshammer
Affiliation: Institute of Algebra and Number Theory, University of Stuttgart, Pfaffenwaldring 57, 70569 Stuttgart, Germany
Email: kuelsha@mathematik.uni-stuttgart.de

Chrysostomos Psaroudakis
Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology, 7491 Trondheim, Norway
Email: chrysostomos.psaroudakis@math.ntnu.no, chpsaroud@gmail.com

Øystein Skartsæterhagen
Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology, 7491 Trondheim, Norway
Email: oystein.skartsaterhagen@math.ntnu.no

DOI: https://doi.org/10.1090/proc/13302
Keywords: Finite generation condition, Hochschild cohomology, support varieties, derived equivalences
Received by editor(s): February 20, 2015
Published electronically: October 22, 2018
Additional Notes: The authors want to thank Hongxing Chen, Steffen Koenig and Øyvind Solberg for useful discussions and valuable comments. Thanks are also extended to Wei Hu for pointing out Remark 3.6
Communicated by: Harm Derksen
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society